| Model Number |
37601 |
| Medical Device Problem Codes |
Disconnection (1171); Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/26/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that while providing updated information for device registration, the patient said that the implantable neurostimulator (ins) was replaced due to a lead malfunctioning.
Additional Manufacturer Narrative
Section d references the main component of the system.Other medical products in use during the event include: brand name lead; product id neu_unknown_lead (serial: unknown); product type: 0200-lead; implant date ; explant date.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.